# SDR FDEA2020042320770

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,627 hours, 19,726 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4021
- Condition: Failed
- Location: Nr 10
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROOLOUT, TIRE FAILURE ALERT. #10  TIRE SHOWS 0 PSI.   #10 BLOWN ON LANDING. NO OTHER DAMAGE NOTED. REMOVED AND REPLACED #10 TIRE AND   #9 TIRE IAW AMM 32-41-01-4. OK FOR SERVICE.
